MathSciNet Relay Station
MathSciNet bibliographic data
MR2447933 (2010g:35087) 35J60 (35B05 35J40)
Ferrero, Alberto; Grunau, Hans-Christoph; Karageorgis, Paschalis Supercritical biharmonic equations with power-type nonlinearity. Ann. Mat. Pura Appl. (4) 188 (2009), no. 1, 171–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement